# SDR ABXA9900859

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FAIL LIGHT WAS INOPERATIVE.  UNABLE TO CONFIRM LIGHTS DISARMED.  RELAMPED ANNUNCIATOR BULB, OPS CHECKED GOOD IAW DC8 MM 33-50.
